# SDR QXEA2010030100139

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - CORROSION ON THE FORWARD INBOARD SIDE OF THE GALLEY SERVICE DOOR.  BLENDED CORROSION.  BLENDED AREA WITHIN LIMITS IAW SRM 53-21-23-002-A01.  TREATED AREA AND PRIMED AND PAINTED.
